Open Access
Translator Disclaimer
September 2014 Boundaries of cycle spaces and degenerating Hodge structures
Tatsuki Hayama
Asian J. Math. 18(4): 687-706 (September 2014).

Abstract

We study a property of cycle spaces in connection with degenerating Hodge structures of odd-weight, and we construct maps from some partial compactifications of period domains to the Satake compatifications of Siegel spaces. These maps are a generalization of the maps from the toroidal compactifications of Siegel spaces to the Satake compactifications. We also show continuity of these maps for the case for the Hodge structure of Calabi-Yau threefolds with $h^{2,1} = 1$.

Citation

Download Citation

Tatsuki Hayama. "Boundaries of cycle spaces and degenerating Hodge structures." Asian J. Math. 18 (4) 687 - 706, September 2014.

Information

Published: September 2014
First available in Project Euclid: 6 November 2014

zbMATH: 1310.32017
MathSciNet: MR3275724

Subjects:
Primary: 14D07 , 32G20

Keywords: cycle space , Degenerating Hodge structure , partial compactification of period domain

Rights: Copyright © 2014 International Press of Boston

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.18 • No. 4 • September 2014
Back to Top